# SDR DALA2017020200908

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 68,481 hours, 50,491 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Detached
- Location: Row 13 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13ABC SEATS CAME DETACHED AT THE FLOOR ON THE FRONT. ENTIRE ROW TIPPED BACK ON TAKEOFF. ADJUSTED AND SECURED SEAT ROW IAW AMM 25-23. ALL OPS NORMAL.
